Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Blisters
Aug 6, 2004

My boyfriend is taking Kaletra and Combivir. He has been taking the medications for more than two years. At times a blister will appear on his body. The blisters will appear under his arm pit, the side of his hip or on his legs. The blister will enlarge until they burst. Are the blisters caused by the medications he is taking or is it possible that these are some of the symptons he gets with his HIV status? Have other HIV Positive persons had similar problems?

Frank

Response from Dr. Henry

I have patients who develop blisters like you describe-I can't say that I have linked them with any particular HIV med. I often will culture the blisters for virus, bacteria and get help from the dermatologist down the hall from me so that we can better pinpoint the diagnosis and thus shed light on the why? and how to treat? questions. KH



Previous
liver damage and pcp
Next
PEP and Sudden Lactic Acidosis?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement